# SDR DALA13072440907

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 69,938 hours, 53,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DID NOT GET A LEFT GEAR DOWN AND LOCKED INDICATION DURING APPROACH.  CREW PERFORMED A GO AROUND AND DETERMINED INDICATOR BULBS BURNED OUT.  AFTER REPLACING LAMPS IN THE INDICATOR, WHEN THE GEAR HANDLE WAS LOWERED ON NEXT APPROACH, THREE GREEN DOWN AND LOCKED INDICATIONS APPEARED BUT GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  PERFORMED ALTERNATE EMERGENCY GEAR EXTEND IAW QRH AND LANDED WITH MAIN GEAR DOORS OPEN.  R & R LT GEAR DOOR OPEN PROXIMITY SENSOR IAW AMM 32-60.  REPLACED PSEU IAW AMM 32-60-04.  REPLACED LT MLG DOOR ACTUATOR IAW AMM 32-32.  REPLACED RT GEAR DOOR IAW AMM 32-12-01.  GEAR SWING CHECKS WERE GOOD AND THE ACFT WAS RETURNED TO SERVICE.
